Is it normal to have chest pain, stomach pain, diarrhea, and vomiting while taking vibramycin (doxycycline)?

Yes :( Sadly i think vibramycin (doxycycline) is particularly prone to this constellation of side-effects. I would stop taking them, see prescribing md and obtain alternative.
No. Call your physician right away. This is not a normal expected reaction that i would accept. Stop taking the medication until further directions from your doctor. If you can't get a hold your doctor, go to the er.

Related Questions

Wbc 7.7, rbc 4.6, neutro 48%, lymph 33%, high abs eosphinils 1024, all else normal. Had diahrrea/stomach pain 1month. On doxycycline. What's happening?

Big picture. The high eosinophil count should just raise an eyebrow to the possibility of your having met a worm -- perhaps strongyloides or ascaris. Was a diarrheal stool sent for ova / parasites? Beyond this, we're not going to be able to do much with this. Lab reference ranges are set so that several percent of normals fall outside on either end. Read more...

Does doxycycline cause chest tightness, fatigue, and stomach pain? What should I do?

Stop the doxy. If you think it is the doxy, then stopping it for a week or 10 days makes sense (and if everything clears consider trying it a second time just to be sure). Doxycycline can cause esophagus and stomach irritation (the chest tightness and stomach pain) and worry about what is wrong, the fatigue. Read more...

Taken 2 doses of Doxycycline, now I have stomach pain, vomited and a runny tummy. What should I do?

Bad reaction. Not sure why you are taking it but it sounds like you are not tolerating it very well. Discuss with your doctor for a different antibiotic. Read more...
Take with food. Doxycycline should not be taken in an empty stomach. Also any antibiotic can cause diarrhea by disturbing your normal colonic flora. Contact the doc who prescribed it for advice and possible alternatives. Read more...
Side effect. Doxycycline is a well known gastric irritant.Dont know exactly why you are taking it,but if you cant tolerate it ,speak to your doctor re an alternative if available.
Good luck. Read more...

I'm having chest pain, diarrhea, dizziness, possible fever, I'm shaky, and I have stomach pain these all started the same time as my period. Ideas?

Get seen ASAP. You sound very ill. Your symptoms sound like they are caused by an infection which should be diagnosed and treated right away. Have someone bring you to a local urgent care center or emergency room right away, or call 911. If you wait longer without treatment you run the risk of getting worse which could be life threatening. Read more...
Viral. Most likely viral, some women have decrease in their immunity during menses due to blood loss, and get more likely to get sick, but with chest pain i would definitely get a checkup. Read more...

Son went to ER 2yrs ago with stomach pain diarrhea and vomiting his WBC was 30, 100 diagnosed with mesenteric adenitis would that make his WBC that hig?

Possible. Did you say 2 years ago? I assume people were concerned about appendicitis with that WBC but mesenteric adenitis can present as appendicitis, the abdominal imaging typically helps make the diagnosis. Read more...